Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 7; Errata, volume 8


Journal: Proc. Amer. Math. Soc. 8 (1957), 1160-1160
DOI: https://doi.org/10.1090/S0002-9939-57-99988-4
Original Article: Proc. Amer. Math. Soc. 8 (1957), 500-509.
Original Article: Proc. Amer. Math. Soc. 8 (1957), 299-303.
Original Article: Proc. Amer. Math. Soc. 8 (1957), 532-534.
Original Article: Proc. Amer. Math. Soc. 7 (1956), 908-909.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-57-99988-4
Article copyright: © Copyright 1957 American Mathematical Society